# SDR 95ZZZX6373

- Difficulty date: October 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47320
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 21D101
- Condition: Dirty
- Location: Lt/Rt
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW/ATL - FLT 224 - ON DESCENT INTO ATL, LOST PRESSURIZATION.  OXYGEN MASKS DID NOT DROP DUE TO FLIGHT LEVEL.  INSTALLED BOTH RIGHT AND LEFT AIR CYCLE MACHINE SUPPLY DUCTS, AND RIGHT AND LEFT COALESCER BAGS.
